Reliability bounds in DFRA class with known mean and variance

Chen, Kan, He, Zongfu . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1996. 11 :113-122

Locate this article in:

Bibtex

@article{CIS-130453,
  Author = {Chen, Kan and He, Zongfu},
  Title = {Reliability bounds in DFRA class with known mean and variance},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {11},
  Year = {1996},
  Pages = {113--122},
  Keywords = {}
}

Similar articles